COMBIFLAM TABLET

COMBIFLAM TABLET

  • Composition: Ibuprofen(400mg), Paracetamol(325mg)
  • OTC & Wellness: General
  • Manufacturer by: Sanofi India Ltd
  • Packaging Details: 1 strip(s) (20 tablets each)
Rs. 28.63 Extra 0% OFF

Available Options

Qty

No details found..

There is no data available. Please consult doctor before consuming the drug.

Combiflam tablet may cause excessive drowsiness and calmness with alcohol. Taking Ibuprofen with alcohol increases the risk of stomach bleeding.

Combiflam tablet may be unsafe to use during pregnancy. Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor. WEIGH RISKS VS. BENEFITS

Take the drug with a meal or snack to prevent upset stomach. Do not take the drug with other blood thinners like aspirin unless your doctor suggests. Ibuprofen can cause easy bruising or bleeding, consult your doctor if you show any such signs. Consult your doctor if you develop blurred vision, ringing or roaring in eaAvoid taking alcohol, salicylates to prevent bleeding. Do not start or continue the ibuprofen tablets: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of ibuprofen. Doctor?s advice should be considered before taking ibuprofen tablets in case of any following disease conditions such as: Severe liver or kidney problems. Heart failure or other heart problems. High cholesterol. Stomach ulcer, perforation or bleeding due to NSAIDs. Systemic Lupus Erythematosus (a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs).

Unknown. Human and animal studies are not available. Please consult your doctor.

No details found..

Once A Day:48%|Twice A Day:30%|Thrice A Day:22%

No details found..

No details found..